# SDR SWAA2022050903674

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 71,343 hours, 42,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE EMER LIGHT INOP / [01] ROBBED SERVICEABLE PART FROM A/C 429 AND R/R BATTERY PACK IN REF TO AMM 33-51-06 OPS CHECK GOOD
